Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 51, NWS Tulsa, OK

April 13, 20144 counties in Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 8:18 PM CDT for 4 counties in Oklahoma; Sebastian County, Arkansas. It was in force for 42 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2014, 8:18 PM CDT (01:18 UTC)
Expired
Apr 13, 2014, 9:00 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sebastian County, AR, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 132 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 8:24 PM CDTTSTM WND DMGRed Oak, OKTREE LIMBS BLOWN DOWN. TIME IS RADAR ESTIMATED.
Apr 13, 8:24 PM CDTTSTM WND DMGS Talihina, OKTREE BLOWN DOWN JUST SOUTH OF TALIHINA. TIME IS RADAR ESTIMATED.
Apr 13, 8:33 PM CDTTSTM WND DMGPanola, OKTREE LIMBS BLOWN DOWN. TIME IS RADAR ESTIMATED.
Apr 13, 8:58 PM CDTTSTM WND DMGS Talihina, OKTREE BLOWN DOWN JUST SOUTH OF TALIHINA. TIME IS RADAR ESTIMATED.
Apr 13, 9:08 PM CDTHAIL 1Snow, OKTIME IS RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:56 PM CDTTornado WatchSPC8 hr
Apr 13, 7:14 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WUUS54 KTSA 140118
SVRTSA
ARC131-OKC077-079-121-127-140200-
/O.NEW.KTSA.SV.W.0051.140414T0118Z-140414T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTH CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 900 PM CDT

* AT 816 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHWEST OF FANSHAWE TO 7 MILES NORTHWEST
  OF TUSHKA...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...RED OAK...FANSHAWE...
  SARDIS...YANUSH...BENGAL...SUMMERFIELD...POTEAU...WISTER...LAKE
  WISTER STATE PARK...STANLEY...TALIHINA...HEAVENER RUNESTONE STATE
  PARK...TALIMENA STATE PARK...CLAYTON LAKE STATE PARK...MANSFIELD...
  HARTFORD...DUNBAR...EUBANKS...ALBION...KIAMICHI...TUSKAHOMA...
  NASHOBA...SNOW...KOSOMA...FINLEY...MOYERS...CLAYTON...HOWE...
  HEAVENER...HODGEN AND WHITESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3431 9579 3450 9579 3451 9568 3459 9568
      3459 9588 3461 9589 3505 9505 3506 9425
      3432 9546
TIME...MOT...LOC 0118Z 270DEG 32KT 3502 9496 3436 9625

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
562 
WWUS54 KTSA 140134
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT SUN APR 13 2014

ARC131-OKC077-079-121-127-140200-
/O.CON.KTSA.SV.W.0051.000000T0000Z-140414T0200Z/
SEBASTIAN AR-LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
834 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LATIMER...NORTHERN PUSHMATAHA...SOUTHEASTERN PITTSBURG...CENTRAL LE
FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES UNTIL 900 PM CDT...

AT 833 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF FANSHAWE TO TUSHKA...AND MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...FANSHAWE...SARDIS...YANUSH...
  BENGAL...SUMMERFIELD...WISTER...POTEAU...LAKE WISTER STATE PARK...
  STANLEY...CLAYTON...TALIHINA...TALIMENA STATE PARK...CLAYTON LAKE
  STATE PARK...EUBANKS...ALBION...KIAMICHI...TUSKAHOMA...KOSOMA...
  MOYERS...HOWE AND DUNBAR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3432 9555 3431 9579 3450 9579 3451 9568
      3459 9568 3459 9571 3505 9487 3506 9432
TIME...MOT...LOC 0135Z 270DEG 32KT 3502 9481 3433 9606

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:45 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 13, 6:45 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT SUN APR 13 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDER MOVING THROUGH THE AREA HAS ALREADY PASSED
TAF SITES KBVO KRVS KTUL.  ONE TO TWO HOUR PERIOD OF THUNDER
AT SITES KXNA KFYV KMLC KFSM BETWEEN 00Z AND 04Z THIS EVENING.
MVFR CIGS TRAIL THUNDER/COLD FRONT BY ONE TO THREE HOURS.
MVFR CIGS AND SCATTERED SHOWERS MONDAY MORNING INTO AFTERNOON.
DIMINISHING CLOUD LATE IN PERIOD.

&&

.PREV DISCUSSION... /ISSUED 409 PM CDT SUN APR 13 2014/

DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.

MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.

TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   38  47  28  61 /  10  30   0   0
FSM   46  50  28  61 /  70  30  10   0
MLC   41  48  29  61 /  60  20  10   0
BVO   36  47  25  61 /  10  30   0   0
FYV   39  43  24  57 /  90  30  10   0
BYV   40  43  25  56 /  70  40  10   0
MKO   40  47  27  60 /  90  30  10   0
MIO   37  44  26  59 /  70  40  10   0
F10   39  47  28  61 /  50  20  10   0
HHW   46  52  30  60 /  40  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....18
AVIATION...21
Hazardous weather outlook, Apr 13, 5:04 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014

...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.

WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.

THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 13, 7:41 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SUN APR 13 2014

OKZ049-073-075-140130-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
741 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND LATIMER

AT 741 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF ROBBERS CAVE STATE PARK TO 17 MILES
SOUTHWEST OF KIOWA...MOVING EAST AT 50 MPH.

A LARGE PORTION OF SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 830 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3444 9579 3451 9578 3451 9568 3459 9568
      3459 9588 3468 9589 3468 9610 3474 9610
      3507 9546 3507 9535 3506 9535 3505 9493
      3501 9493 3452 9536
TIME...MOT...LOC 0041Z 287DEG 42KT 3512 9530 3461 9615
Local storm report, Apr 13, 7:46 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     2 SSW COOKSON           35.68N 94.93W
04/13/2014  E60.00 MPH       CHEROKEE           OK   PARK/FOREST SRVC

&&

SAA
Local storm report, Apr 13, 7:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             WEBBERS FALLS           35.51N 95.13W
04/13/2014  E1.00 INCH       MUSKOGEE           OK   STORM CHASER

&&

EJC
Special weather statement, Apr 13, 8:03 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SUN APR 13 2014

ARZ029-OKZ074>076-140145-
HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-
803 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHERN LATIMER

AT 803 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF COWLINGTON TO 11 MILES WEST OF
ROBBERS CAVE STATE PARK...MOVING EAST AT 40 MPH.

A LARGE PORTION OF NORTHERN SEBASTIAN...SOUTHEASTERN HASKELL...
NORTHERN LE FLORE AND NORTHERN LATIMER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 845 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3491 9474 3489 9551 3491 9551 3529 9483
      3531 9406
TIME...MOT...LOC 0103Z 270DEG 34KT 3530 9475 3495 9548
Local storm report, Apr 13, 8:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             MCALESTER               34.93N 95.77W
04/13/2014  E0.75 INCH       PITTSBURG          OK   PUBLIC

            WINDS TO 50 MPH ALSO.

&&

AEJ
Local storm report, Apr 13, 8:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             PROCTOR                 35.97N 94.78W
04/13/2014  E0.88 INCH       ADAIR              OK   LAW ENFORCEMENT

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:14 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee46 min
Apr 13, 7:27 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah48 min
Apr 13, 7:41 PM CDTSpecial Weather StatementTSALatimer49 min
Apr 13, 7:48 PM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Apr 13, 8:02 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah58 min
Apr 13, 8:10 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
Apr 13, 8:54 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha51 min
Apr 13, 8:57 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha63 min
Apr 13, 10:00 PM CDTSpecial Weather StatementTSAChoctaw45 min
Apr 13, 7:37 PM CDTSpecial Weather StatementTSACarroll38 min
Apr 13, 8:03 PM CDTSpecial Weather StatementTSASebastian42 min
Apr 13, 8:28 PM CDTTornado WarningTSACrawford, Franklin, Sebastian47 min
Apr 13, 9:01 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison14 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.